Linear Recurring Sequences over Finite Fields.

Dan Laksov

Mathematica Scandinavica (1965)

  • Volume: 16, page 181-196
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Laksov, Dan. "Linear Recurring Sequences over Finite Fields.." Mathematica Scandinavica 16 (1965): 181-196. <>.

author = {Laksov, Dan},
journal = {Mathematica Scandinavica},
keywords = {linear recurring sequences; finite fields; multigrams},
pages = {181-196},
title = {Linear Recurring Sequences over Finite Fields.},
url = {},
volume = {16},
year = {1965},

AU - Laksov, Dan
TI - Linear Recurring Sequences over Finite Fields.
JO - Mathematica Scandinavica
PY - 1965
VL - 16
SP - 181
EP - 196
KW - linear recurring sequences; finite fields; multigrams
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.